Day 11 On Imraldi Biosimilars: Well, can report that... - NRAS

NRAS
26,267 members30,111 posts

Day 11 On Imraldi Biosimilars

Well, can report that post first injection on the 6th August, on Imraldi (adalimumab) I have had quite a few good days! And....a few bad ones. Two incidents of vile headaches & one crash out whereby I was helped to bed by my hubby at 8pm last Thursday night & completely “crashed” for 13 hours which caused sleep hangover.. Get the feeling that the effects are wearing off after initial bursts of energy & think this is probably the norm until your body has absorbed & got used to the biologics. On the very bright side, overall more energy than normal & less pain In hands, wrists, knees & feet... roll on Tuesday for the next injection....have a nice weekend warriors..xx

25 Replies
oldestnewest

That seems good! No difference for me yet after two except infections. But I got rid of them quickly.

Rheumatologist did say 3-6 months for benefits to kick in for me with Adalimumab biosimilar ie Amgevita.

Enjoy your weekend too!

1 like
Reply

As the saying goes “the only way is up”! I just think the effect is running out of steam..high hopes for the second injection! Xx

1 like
Reply

Morning hopefully you will continue to have more good days I went to see my rheumy last week and she did say that it would take time for my body to adjust even though my first injection worked really well. I only wish I could inject myself better I try and do the same process every time but always end up with a large bruise. My hubby thinks I push too hard !! Roll on injection number 7. Enjoy your weekend too 😊

1 like
Reply

The nurse who came to me showed me a soft spot on my thigh, which appears when you sit down, about 3 inches down in the middle of the top of your thigh..between hip & groin . voila I had no bruise at all & I bruise very easily at that! 🤞🏼 I can repeat next Tuesday without bruising in the opposite thigh xxx

1 like
Reply

When the nurse came out she just advised thigh or stomach ironically I didn’t bruise after the first injection when the nurse was present. I will give it a go. 👍

1 like
Reply

I was told not to inject near my lady bits....if you know what I mean. xx

1 like
Reply

Hi Paula🤣🤣. I have edited so that no one does it too near the ahem lady bits I have put 3 inches down between hip & groin just in case 🤣🤣

Reply

Hi Julia, I am hanging on to every word you ladies are writing and so grateful for this site.

It never fails to amaze me how our symptoms vary so much and how differently we all react to drugs.

I am feeling a mixture of hope and trepidation.

Lots of best wishes

Pauline xxx

2 likes
Reply

I felt just the same Pauline & have to admit to “winding myself up” about the next one! I believe we should tell the truth on here & not cover up our side effects, symptoms etc xx

Reply

I am on Benepali and I am convinced that after injecting on a Thursday night my energy levels would improve til usually Monday night. It didn’t make any difference if my weekly routine changed / I was on holiday so totally relaxed and not doing jobs, etc. This continued for a good 18 Months but now I fairly consistently have got more energy ( unless I overdo things). Glad you are seeing improvements just remember to still pace yourself.

2 likes
Reply

Thank you yes I will.. very tempting to overdo things on a good day 🙄

Reply

Hi Julia, totally agree, we must be honest and give feedback to the manufacturer and NRAS.

I don't want to sound ungrateful to the NHS but am suspicious if the cost being more important than our health and welfare. I hope that does not sound too cynical.

Reply

I think funding plays a part & if your health authority is struggling then you probably don’t get it for quite a while 😘

Reply

Did you know that the difference in cost is £71 per month between Humira and Imraldi not by hundreds as claimed?!

1 like
Reply

I looked on the NICE website £663 Imraldi £689 Humira, well if the headaches continue I will push for Humira then lol xx

Reply

Hi Julia

Hope are you?

Reply

Hi hope you are well have you got your delivery yet? I’m ok, still a bit headachy but otherwise good.. meant to tell you ask for a welcome pack for your biologics we should all be sent one with delivery but I didn’t get one so have requested.. xx

Reply

Hi Julia,. Good to hear from you.

Sorry about the headaches, I hope they settle down for you.

Mad as hell at the moment, I have chased meds a few times as had a gut feeling things would go wrong.

Anyway after waiting the allotted time I now find out that there are problems locating the batch which contained my paperwork. I am waiting for the hospital to get back to me. I shall keep nagging as so furious if I have to go back to square one I shall make a fuss, not that it will make any difference.

Fingers crossed it gets sorted quickly and will update you.

Best of luck. Pauline xx

1 like
Reply

That’s a disgrace, ring the hospital & complain about HAH, I put a formal complaint in 18 months ago...they forgot to notify me of a delivery, it came & I was out.. I had used all my MTX.. hope you get somewhere xxx

Reply

Hi Julia, thank you for that and will do. I am not sure where the problem lies, with the hospital or HAH.

1 like
Reply

Your body should get use to what’s happening with the biologic - all the best with it 😌x

1 like
Reply

Thank you👌

Reply

Hi Julia

How are you, I am longing for an update.?

I have had a frustrating time,. As my meds prescription had gone missing. It turned out it is the fault of Healthcare at Home. The package was logged in with them and they had an investigation and it is now sorted. I have been promised a phone call within 24 hours.

1 like
Reply

Hi, I’m on day 23 & have to say my joints feel easier although still having “crash outs” ie fatique..we are due to move house in 3 weeks exchanging today & im in a flap lol.. how annoying that HAH have lost such an important prescription, I would formally complain to customer services... take care xxx

Reply

Hi Julia, many thanks for the response.

Moving is such hard work and stressful. Try and look after yourself.

I am glad you are feeling some benefit but disappointed to read of fatigue.

Still very early days so fingers crossed for you.

Regards. Pauline xx

Reply

You may also like...